# SDR HALA2016071900283

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 54,706 hours, 9,964 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Aileron Lockout
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS ILLUMINATED AT 11000 280KTS FOR APPROX 2 MINUTES,  THEN EXTINGUISHED WHEN SPEED REDUCED TO 270KTS.   PERFORMED BITE TEST IAW FIM 27-11 TREE 804.  NO FAULTS FOUND. OK FOR SERVICE.
